Tele Consultancy

We offer free teleconsultation services to people who wish to communicate/consult with certified cardiologists about any heart related ailments from the comforts of your home. This will enable you to learn about a condition, its symptoms, its treatments and get a thorough diagnosis.
Currently you can have free email consultation with our cardiologists. If you want to know more about your heart and heart diseases, then contact us and we will provide you consultation with certified cardiologists. He or she will provide you all the necessary information about it.
We can also provide you with second opinions on consultations and treatment options that your family doctor has provided you with. A detailed review of your condition and further recommendations are given so that you can have multiple options.
You are welcome to contact us for  a Free Cardiology Consultation/Opinion.

Please note that our service is based on first come first serve.

vyvanse

I have started on an increased dose of vyvanse today. Now I have nausea, dizziness, and my chest feels like somebody is pushing on it. I know vyvanse can cause anxiety, so I was wondering if someone could tell me.


Re: vyvanse

Since vyvanse belongs to amphetamine chemical class, anxiety and palpitations and in some cases angina pectoris ( chest pain) can arise as a typical side effect of the drug.

If you are suffering from chest pain  please contact your physician.

Medical Team, Heart Consult


Lisinprol 10mg

My husband has been on Lisinprol of 10mg for the last 11 years, last month we decided to take the blood test and his liver was high and the muscle joints were high aswell. We went to a heart specialist and he told us that my husband has to stay off lisinprol for one month and that he should take the blood tests again since he's thinking that it's lisinprol side effects, even the unusual rash on his forehead. Last week my husband stopped taking lisinprol but on the 3 day he was burping very often and told me that when he burps he feels a discomfort in his heart, also he complained that he was concious that his heart was there and working. Can you kindly advise of what we should do please. He started taking lisinprol again, since our specialist is abroad. Thanks


Re: Lisinprol 10mg

if he is on lisinopril for 11 years i very much doubt that it is the cause for elevated liver enzymes.

i would continue lisinopril, is he on any other medication? 
discomfort might be due to hypertension now.
he should go for further tests if blood results are not in normal range. ( e.g ultrasound scan , any evidence of infection? hepatitis? 
rheumatic disease? further blood tests etc....)

Medical Team, Heart Consult


Lisinprol 10mg

First of all thanks for your reply, as far as I'm concerened he's only on lisinprol pills.

With Regards to high blood pressure, last time we went to the specialist he checked his high blood pressure and it was perfect since he cut out all the salt and salted things.
Is this caused by him being overweight?? and if he lose weight will he be able to stop taking lisinprol. He started taking lisinprol since he used to drink vodka, and vodka damaged one of the muscles next to the heart, and he used to have alot of palpitations.

Re: Lisinprol 10mg

definitely hypertension can be caused due to excess weight, that's why " change of lifestyle" is so important for treatment of arterial hypertension.

So sometimes after weight loss patients can reduce medication.
Regarding liver problem, of course alcohol is a toxic agent and can cause liver dysfunction.

Medical Team, Heart Consult

Pacemaker and use of cordless phones and remote controls

Are devices such as wireless phones and TV remotes dangerous to someone with a pacemaker? I know microwaves and cell phones should be avoided


Re: Pacemakers

It will not be harmful to use cordless phones or remote controls by a person who is fitted with pacemaker.

Cheers,

Medical Team
Heart Consult


Hypertension

I am suffering from hypertension(90/150) & taking Ranistar A & Tenoric 50. At present it is under control. Is it possible to reduce the dosage. My weight is 85 kg; age 45 years & height 173 cms.
Recently I had ECG & it was OK. Blood sugar normal. In the past about year back I had complete medical check up done at Mumbai everything was ok except blood pressure.


Re: Hypertension

Blood pressure of 150/90 mmHg is borderline hypertension.
So right now you cannot reduce dosage.
The best thing to do to is lose weight, maybe after weight loss dosage can be reduced. Also do more exercise and reduce salt intake.

Medical Team, Heart Consult